Top answers from doctors based on your search:
Disclaimer

I have gastritis am taking rabeprazole but if I treat malaria nd typhoid it come back again and even nw am having serious back pain

A 46-year-old member asked:
Dr. Sarah Kohl
34 years experience Travel Medicine
Usually Not: Usually not unless exposed again. Once properly treated both infections are usually over. Rarely, some people go on to become carrires of typhoid (ca ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old male asked:
Dr. Angel Arturo Moya Marquez
Specializes in General Practice
Back pain: Hello. More information is needed in order to help you. Back pain is not normally related to gas in the stomach. Try giving more details of when this ... Read More
A 24-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
It could recur: In p. Vivax and p. Ovale infections, patients having recovered from the first episode of illness may suffer several additional attacks (“relapses”) af ... Read More
1
1 thank
A 39-year-old female asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Yes: Yes it sounds like that avoid greasy and spicy food tame medication from OTC and try to avoid stress . See your doctor
1
1 thank
A 47-year-old female asked:
Dr. Michael Gewirtz
38 years experience Urgent Care
No: I would hold odd and any medication until evaluation by Physician
A female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Talk to your doctor: A bunch of tests doesnt mean very much if they're not put into context. Your doctor should tell you what he/she is looking for and what his/her strat ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Steven Fine
30 years experience Infectious Disease
Yes often relapes: If not given 2 weeks of primaquine, up to a third to people treated for vivax malaria relapse. You need to be treated again by an infectious diseases ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Michael Silverman
Specializes in Infectious Disease
Sounds like it: Given your history it needs to be ruled out asap so get to the nearest er or contact the doctor that diagnosed the previous malaria.
A 31-year-old male asked:
Dr. Hernani Cualing
29 years experience Pathology
Still with residual: Some types of malaria and if with inadvertent Near adequate treatment can show persistent disease over long periods. Typhoid usually responds to thera ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Stop the septrin: Lonart too can cause itching, but if he has been on it for some time and the dose is already reduced, then better stay on its course, septrin does see ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month